Discovery - University of Dundee - Online Publications

Library & Learning Centre

Periodic solutions for a predator-prey model with Holling-type functional response and time delays

Periodic solutions for a predator-prey model with Holling-type functional response and time delays

Research output: Contribution to journalArticle

View graph of relations

Authors

Research units

Info

Original languageEnglish
Pages (from-to)637-654
Number of pages18
JournalApplied Mathematics and Computation
Volume161
Issue number2
DOIs
StatePublished - 2005

Abstract

A delayed periodic Holling-type predator–prey model without instantaneous negative feedback is investigated. By using the continuation theorem of coincidence degree theory and by constructing suitable Lyapunov functionals, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions to the model. Numerical simulation is carried out to illustrate the feasibility of our main results.

Documents

DOI

Library & Learning Centre

Contact | Accessibility | Policy